# SDR CA071217010

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,882 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLAP FAIL ON APPROACH WHEN FLAPS SELECTED TO 20 FROM 8.  SYS RESET AND CHECKED SERVICEABLE, MAINT EMPLOYEE ON SITE GOT FAULT CODES FROM FECU.  SKEW BITE RESET AND FLAP CONTROL AND POWER DRIVE UNIT RESETS CARRIED OUT.  FLAP FAULT CLEARED. FLAPS CYCLED SEVERAL TIMES NO FAULTS NOTED. SYSTEM FUNCTION CHECKED SERVICEABLE FOR FLIGHT. (TC NR 20071217010)
